Reply To: anti depressants while on the diet ??

Home The Candida Forum Candida Questions anti depressants while on the diet ?? Reply To: anti depressants while on the diet ??

#66388

Able900
Spectator
Topics: 92
Replies: 4811

Hello, Jasmine.

I have no doubt that, in addition to already being depressed, it’s even more depressing to discover that you’ve contracted an illness that isn’t even medically recognized for the most part, and most of your friends and family have no idea what it is you’re going through.

Having a Candida infestation is so debilitating for such a long time that it is depressing in itself, just to experience it continuously and seeing little if any improvement from day to day is alone enough to cause depression. The stress of depression worsens the effects of the infestation, and the Candida itself causes depression; it can turn into a vicious cycle of repeating depression at times.
I doubt that an antidepressant would have any more of a negative effect on your treatment than the depression itself does, so my advice would be to go ahead and see if the antidepressant can ease some of the stress and depression you’re experiencing.

Raster is correct in saying that curing the infestation should cause your depression to ease up, but none of us can predict how long you may or may not have to wait for that easing to take place, meanwhile the panic attacks, depression and anxiety need to be reduced.

Jasmine, may I ask what your age is? Of course I won’t be bothered if you’d rather not say.

My best to you in whatever you decide.

Able